# SDR AWXA960578

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Vlv
- Part number: 320115
- Condition: Inop
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PHX - FLT 2590 - ON TAKEOFF ROLL WHEN AUTO THROTTLE ADVANCES LEFT THROTTLE SPLIT WITH RIGHT THROTTLE LEAD EGT NR 1 EMG NEAR RED LINE DISCONNECT FOR AUTO THROTTLE TO BRING LEFT THROTTLE BUT NO HELP EGT STILL GOES TO MAX RED LINE.  PERFORMED EPR LEAK TEST ENG NR 1 AND ENG NR 2.  OPS NORMAL.  REPLACED RIGHT ANTI-ICE VALVE.  OPS CHECK GOOD.  (M)
